Generic placeholder image

Current Drug Safety

Editor-in-Chief

ISSN (Print): 1574-8863
ISSN (Online): 2212-3911

Aripiprazole-Induced Pathological Gambling: A Report of 3 Cases

Author(s): Julien Cohen, David Magalon, Laurent Boyer, Nicolas Simon and Christophe Lancon

Volume 6 , Issue 1 , 2011

Page: [51 - 53] Pages: 3

DOI: 10.2174/157488611794480016

Price: $65

Abstract

We report three cases of pathological gambling induced by Aripiprazole, in patients with schizophrenia or schizoaffective disorder. All three patients had no history of pathological gambling, and they started gambling after initiation of treatment with Aripiprazole. The fact that pathological behavior disappeared quickly as medication ends suggests that an elaborate behavioral manifestation could be related to dopaminergic tone in patients with schizophrenia. We recommend consideration with increased attention for the appearance of pathological gambling symptoms among patients on Aripiprazole.

Keywords: Pathological gambling, schizophrenia, schizoaffective disorder, dopamine agonist, behavioral addiction, dopamine D3 receptor, Aripiprazole, PG, DSM -IV, ICD, SOGS, MINI, Gender (M/F), Age, bipolar disorder., Hypersexuality, MCL, Amilsupride, Risperidone, Haldol, compulsive eating, stimulation, dopaminergic


Rights & Permissions Print Export Cite as
© 2022 Bentham Science Publishers | Privacy Policy